Sudafed Sinus Pressure & Pain 200mg - 30mg Tablets - 12 tablets

Please note images are for illustration purposes and may differ from the product(s) you receive
  • Relieves sinus pressure & headache
  • Contains ibuprofen and pseudoephedrine
  • Unblocks your sinuses
£4.50
quantity
Single purchase only
Subscribe and save
  • Relieves sinus pressure & headache
  • Contains ibuprofen and pseudoephedrine
  • Unblocks your sinuses
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
Symptomatic treatment of nasal congestion associated with acute rhinosinusitis suspected to be of viral origin with headache and, or fever.
Description
Sudafed Sinus Pressure & Pain 200mg - 30mg Tablets is used for the symptomatic treatment of nasal congestion in head colds together with headache and, or fever, in adults and adolescents aged 15 years and older. You should only take this combination product if you have a blocked nose with headache or fever. If you have only one of these symptoms you should talk to your pharmacist or doctor about using either ibuprofen or pseudoephedrine by itself.
Usage
Adults and children over 15 years: 1 or 2 tablets every 6 hours, maximum 6 tablets per 24 hours. The maximum duration of treatment is 4 days for adults and 3 days for adolescents aged 15 years and older. The lowest effective dose should be used for the shortest duration necessary to relieve symptoms.
Ingredients
Each film-coated tablet contains 200 mg ibuprofen and 30 mg pseudoephedrine hydrochloride.
The other ingredients are: Tablet core: microcrystalline cellulose, calcium hydrogen phosphate anhydrous, croscarmellose sodium, maize starch, silica colloidal anhydrous, magnesium stearate. Tablet coat: hypromellose, macrogol 400, talc, titanium dioxide (E171), iron oxide yellow (E 172)
Suitable For
Adults and adolescents aged 15 years and over.
Cautions/Allergies
Undesirable effects may be minimised by using the minimum effective dose for the shortest period of time. The elderly are at increased risk of side effects.
Talk to your doctor or pharmacist before taking Sudafed Sinus Pressure & Pain 200mg - 30mg Tablets if you: have asthma; use of this medicinal product can cause an asthma attack. Have a history of gastro-intestinal disorders such as hiatus hernia, gastro-intestinal bleeding, peptic or duodenal ulcer, previous stomach ulcer or other increased tendency to bleed. Have or have ever had gastro-intestinal disease (ulcerative colitis or Crohn’s disease). Have high blood pressure, diabetes, high cholesterol. Have a family history of heart disease or stroke or if you are a smoker. Have had heart problems including heart failure, angina (chest pain), or if you have had a heart attack, bypass surgery, peripheral artery disease (poor circulation in the legs or feet due to narrow or blocked arteries), or any kind of stroke (including ‘mini-stroke’ or transient ischaemic attack 'TIA'). Have liver or kidney problems. Have diabetes because of potential diabetic nephropathy. Have overactive thyroid gland (hyperthyroidism) or psychosis. Have a blood clotting disorder. If you are dehydrated, as there is a risk of renal; impairment, especially in dehydrated adolescents and in elderly.
Frequently Asked Questions (0)